Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have Mirena. Spotting, back pain, stomach cramps. Is this okay?

I'm 24 years old and got the mirena almost 2 years ago. I haven't really had a period since it was placed. I've ben spotting for a few days. Last night I had miserable back pain and stomach cramping that woke me up. Then tonight I went to the bathroom and my underwear was soaked in dark blood and I wiped at least 3 quarter sized black looking blood clots...just wondering if this is ok...
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Hi dear user; bLeeding and pain in your situation can be either a side effect of Mirena OR it may be because of displacement of MIRENA from its place within or outside the uterine cavity.

In my opinion you should go for a ultrasonographic scan (USG) to check the positioning of MIRENA in the uterine cavity.
Answered: Thu, 13 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor